MAUDE Adverse Event Report: BECKMAN COULTER COULTER AC·T DIFF 2 ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER AC·T DIFF 2 ANALYZER; COUNTER, DIFFERENTIAL CELL
Model Number AC*T DIFF 2
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) could not identify a malfunction with instrument or the parts that would cause the reported issue.All voltages and pressures were within specification.The fse replaced the hgb lamp and sweep flow coil as a precaution for the reported issue.The diluent and waste filter were also replaced.The fse performed instrument calibration which passed and also performed instrument to instrument verification of parameters to confirm the instrument was running properly.With the information available, the reported event could not be confirmed.In an abundance of caution beckman coulter is submitting an mdr report for this event.Bec internal identifier - (b)(4).
 
Event or Problem Description
The customer reported erratic hemoglobin (hgb) and platelet (plt) results for patient samples on their ac*t diff 2 instrument.Results would not reproduce on patients.There were no results reported outside of the lab.Customer is not aware of any impact to patient treatment as a result of this event.Patient data has been requested but not provided.

Brand Name
COULTER AC·T DIFF 2 ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
MDR Report Key8426702
Report Number1061932-2019-01359
Device Sequence Number16706675
Product Code GKZ
UDI-Device Identifier15099590264796
UDI-Public(01)15099590264796(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K990352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAC*T DIFF 2
Device Catalogue Number6605500
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date02/14/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2019
Initial Report FDA Received Date03/16/2019
Patient Sequence Number1